MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER HUMERAL LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER HUMERAL LINER
Model Number 04.01.0124
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 may 2022.Lot 2103929: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-may-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional device involved.Batch review performed on 20 may 2022: reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot 2003977: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-mar-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medacta clinical affairs specialist: second revision 6 months after the primary rsa in a female patient due to dislocation of the joint.About 3 months after the primary surgery, the patient was revised due to joint dislocation.According to report, about 20 days after the first revision, the joint dislocated again during physiotherapy: the glenosphere, metaphysis and liner were revised.Probably low articular tension and problems with soft tissue management are at the origin of this problem.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
About 3 months after the primary surgery, the patient was revised due to joint dislocation (all components revised except for the baseplate).About 20 days after the first revision, the joint dislocated again during physiotherapy (metaphysis and liner revised).During this revision, it was noted that the prosthesis was not reducing because of soft and residual tissues (eg of trachitis) that interposed in the posterior part and kept the joint dislocated anteriorly.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
SHOULDER HUMERAL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14684867
Report Number3005180920-2022-00469
Device Sequence Number4818294
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model Number04.01.0124
Device Catalogue Number04.01.0124
Device Lot Number2103929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityHispanic
Patient RaceWhite